# SDR 08FDEA04819

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 640834220
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A86-2470, RT WING LE RIB UPPER CHORD IS CRACKED AT EXISTING REPAIR FSS 119, 8 INCHES-18 INCHES FROM SPAR (MKD).  INSTALLED AND FABRICATED RT WING LE UPPER CHORD AND SPLICE AT FSS 119.  REFS BOEING DWG 64-08342-20, SRM 51-40-03, SRM 51-30-02.  TREATED AND PRIMED PARTS REF SRM 51-10-2 PGS 1, 2.  CLASSIFIED MAJOR REPAIR.
